Barański, K.. Hausdorff dimension of the limit sets of some planar geometric constructions. Adv. Math.
210(1) (2007), 215–245.
Bedford, T.. Crinkly curves, Markov partitions and box dimensions in self-similar sets. PhD Thesis, University of Warwick, 1984.
Falconer, K.. The Hausdorff dimension of self-affine fractals. Math. Proc. Cambridge Philos. Soc.
103(2) (1988), 339–350.
Falconer, K.. Generalized dimensions of measures on self-affine sets. Nonlinearity
12(4) (1999), 877.
Falconer, K.. Fractal Geometry, 3rd edn. John Wiley and Sons, Hoboken, NJ, 2014.
Feng, D. J. and Hu, H.. Dimension theory of iterated function systems. Comm. Pure Appl. Math.
62(11) (2009), 1435–1500.
Ferguson, A., Jordan, T. and Shmerkin, P.. The Hausdorff dimension of the projections of self-affine carpets. Fund. Math.
209(3) (2010), 193–213.
Fraser, J.. On the packing dimension of box-like self-affine sets in the plane. Nonlinearity
25(7) (2012), 2075–2092.
Fraser, J. and Shmerkin, P.. On the dimensions of a family of overlapping self-affine carpets. Ergod. Th. & Dynam. Sys.
doi: 10.1017/etds.2015.21. Published online: 21 July 2015.
Feng, D. J. and Wang, Y.. A class of self-affine sets and self-affine measures. J. Fourier Anal. Appl.
11 (2005), 107–124.
Hueter, I. and Lalley, S. P.. Falconer’s formula for the Hausdorff dimension of a self-affine set in ℝ2
. Ergod. Th. & Dynam. Sys.
15 (1995), 77–97.
Hochman, M.. On self-similar sets with overlaps and inverse theorems for entropy. Ann. of Math. (2)
26(3) (2014), 773–822.
Hochman, M.. On self-similar sets with overlaps and inverse theorems for entropy in
. Mem. Amer. Math. Soc., to appear, Preprint, 2015, arXiv:1503.09043v1.
Howroyd, J. D.. On Hausdorff and packing dimension of product spaces. Math. Proc. Cambridge Philos. Soc.
119 (1996), 715–727.
Hutchinson, J. E.. Fractals and self-similarity. Indiana Univ. Math. J.
30 (1981), 713–747.
Jordan, T., Pollicott, M. and Simon, K.. Hausdorff dimension for randomly perturbed self-affine attractors. Comm. Math. Phys.
270(2) (2007), 519–544.
Käenmäki, A. and Shmerkin, P.. Overlapping self-affine sets of Kakeya type. Ergod. Th. & Dynam. Sys.
29 (2009), 941–965.
Lalley, S. P. and Gatzouras, D.. Hausdorff and box dimensions of certain self-affine fractals. Indiana Univ. Math. J.
41(2) (1992), 533–568.
Mattila, P.. Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability. Cambridge University Press, Cambridge, 1999, p. 44.
McMullen, C.. The Hausdorff dimension of general Sierpiński carpets. Nagoya Math. J.
96 (1984), 1–9.
Moran, P. A. P.. Additive functions of intervals and Hausdorff measure. Math. Proc. Cambridge Philos. Soc.
42(1) (1946), 15–23.
Peres, Y. and Solomyak, B.. Problems on self-similar sets and self-affine sets: an update. Fractal Geom. Stoch. II
46 (2000), 95–106.
Przytycki, F. and Urbański, M.. On the Hausdorff dimension of some fractal sets. Stud. Math.
93(2) (1989.), 155–186.
Shmerkin, P.. Overlapping self-affine sets. Indiana Univ. Math. J.
55 (2006), 1291–1331.
Solomayak, B.. Measure and dimension for some fractal families. Math. Proc. Cambridge Philos. Soc.
124 (1998), 531–546.